American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 2, Issue 5

Open AccessArticle
Pseudo R2 Probablity Measures, Durbin Watson Diagnostic Statistics and Einstein Summations for Deriving Unbiased Frequentistic Inferences and Geoparameterizing Non-Zero First-Order Lag Autocorvariate Error in Regressed Multi-Drug Resistant Tuberculosis Time Series Estimators
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 252-301. DOI: 10.12691/ajams-2-5-1
Pub. Date: August 20, 2014Views: 19100Downloads: 13518
Figure of 10
Open AccessArticle
One Modulo Three Mean Labeling of Graphs
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 302-306. DOI: 10.12691/ajams-2-5-2
Pub. Date: August 28, 2014Views: 12738Downloads: 7983Citations: 11
Open AccessArticle
Application of Inventory Model in Determining Stock Control in an Organization
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 307-317. DOI: 10.12691/ajams-2-5-3
Pub. Date: September 21, 2014Views: 38833Downloads: 24664Citations: 2
Open AccessArticle
Transportation Algorithm with Volume Discount on Distribution Cost (A Case Study of the Nigerian Bottling Company Plc Owerri Plant)
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 318-323. DOI: 10.12691/ajams-2-5-4
Pub. Date: September 22, 2014Views: 10864Downloads: 6082
Open AccessArticle
Recurrence Relations for Moments of Generalized Order Statistics from Marshall – Olkin extended Kumaraswamy distribution and its Characterization
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 324-329. DOI: 10.12691/ajams-2-5-5
Pub. Date: September 24, 2014Views: 8878Downloads: 4698
Open AccessArticle
Recurrence Relations for Single and Product Moments of Generalized Order Statistics from Left Truncated Logistic Distribution
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 330-335. DOI: 10.12691/ajams-2-5-6
Pub. Date: September 27, 2014Views: 8523Downloads: 4489
Open AccessArticle
Numerical Solution of Singularly Perturbed Differential-Difference Equations with Dual Layer
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 336-343. DOI: 10.12691/ajams-2-5-7
Pub. Date: October 12, 2014Views: 13627Downloads: 9872
Open AccessArticle
Roulette Model of Systematic Sampling
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 344-351. DOI: 10.12691/ajams-2-5-8
Pub. Date: October 15, 2014Views: 13314Downloads: 3947
Open AccessArticle
Approximation of Conjugate Series of the Fourier Series of a Function of Class W(Lp,ξ(t)) by Product Means
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 352-356. DOI: 10.12691/ajams-2-5-9
Pub. Date: October 29, 2014Views: 7082Downloads: 3808